| Model Number |
1210-6450S |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "during the procedure, the nurse opened the box for a spindle which was empty.They opened another box to complete the procedure".There was an surgical delay of unknown length.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device [packaging] was not returned for evaluation and no other evidence was provided.Evaluation revealed that the units had left the manufacturing site as intended and no discrepancies were reported during incoming inspection at distribution site.Amount of used k-wire gamma ø3,2x450 mm match the total amount of packed units.According to event details provided it was noticed ¿during medical procedure¿.Finally, as per labelling available inspection is recommended prior to surgical procedure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the inspection records for the reported lot did not indicate any abnormalities; no corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
Event or Problem Description